Panadol 120ml Liquid

Panadol 120ml Liquid

83.83

  • Tough on fever and gentle on tiny tummies when used as directed
  • Gets to work on fever in 15 mins
  • Raspberry flavor
  • No artificial color
  • Sugar-free
  • Suitable for children between the age group of 2 to 12 years

Why choose Panadol Liquid?

Panadol Liquid for Children has managed to win the trust & has taken parents into confidence when it comes to treating fever and pain experienced by their children. It gets to work in 15 minutes and is gentle on your child’s tummy when used as directed, but tough on fever.

What does it relieve?

  • Fever
  • Mild to moderate pain associated with
    • Toothache
    • Headache
    • Sore throat
    • Vaccination
    • Common childhood infections

How to use?

For oral administration only. Refer to the dosage specified below.

Dosage?

Weight (kgs) Age (Years) Dosage (ml) Teaspoon
12 – 14 2 – 3 6 1
14 – 16 3 – 4 7 1
16 -18 4 – 5 8 1.5
18 – 20 5 – 6 9 1.5
20 – 23 6 – 7 10 1.5
23 – 25 7 – 8 11 2
25 – 28 8 – 9 12 2
28 – 32 9 – 10 14 2.5
32 – 36 10 – 11 16 3
36 – 41 11 – 12 18 3

Minimum dosing interval: 4 hours

Warning

  • Contains paracetamol. Do not use with any other paracetamol-containing products. The concomitant use with other products containing paracetamol may lead to an overdose.
  • Do not use if seal of bottle is damaged.
  • Keep out of sight and reach of children.

Product Name: Panadol Liq 160mg 120ml

Product Form: Liquid

Pack Size: 120ml

Marketed By: GSK Consumer Healthcare

Generic Category: FEVER AND PAIN RELIEF

Ingredients: Paracetamol

Reviews

There are no reviews yet.

Be the first to review “Panadol 120ml Liquid”

Your email address will not be published.